Hadamard's inequality on a triangle and on a polygon

Authors

  • Yin Chen

DOI:

https://doi.org/10.5556/j.tkjm.35.2004.205

Abstract

In this paper, some inequalities of Hadamard's type for a convex function of double variable defined on a triangle and on a regular polygon are proved. As a consequence, Hadamard's inequality on a disk is also given.

Author Biography

Yin Chen

Department of Mathematical Sciences, Lakehead University, Thunder Bay, Ontario, Canada, P7B 5E1.

Downloads

Published

2004-09-30

How to Cite

Chen, Y. (2004). Hadamard’s inequality on a triangle and on a polygon. Tamkang Journal of Mathematics, 35(3), 247-254. https://doi.org/10.5556/j.tkjm.35.2004.205

Issue

Section

Papers